# SDR ASOA04822

- Difficulty date: October 5, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 26,210 hours
- Engine: Pwa PW127
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE OMEGA BRACKET ON THE LT WING IB FLAP FITTING AT RIB 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BRACKET ON THE LT WING IB FLAP FITTING AT RIB 9 IAW SRM 51-25-04.
